Alert archive / Montana / Red Flag Warnings in 2011

Red Flag Warning 11, NWS Great Falls, MT

September 22, 20119 counties in Montana

NWS Great Falls, MT issued this red flag warning at Sep 22, 2011, 4:00 AM MDT for 9 counties in Montana. It took effect at Sep 22, 2011, 12:00 PM MDT. It was in force for 33 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 22, 2011, 4:00 AM MDT (10:00 UTC)
In effect from
Sep 22, 2011, 12:00 PM MDT
Expired
Sep 23, 2011, 8:55 PM MDT
In force
33 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Glacier County, MT, Hill County, MT, Lewis and Clark County, MT, Liberty County, MT, Phillips County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 93 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 23, 4:00 AM MDTNON-TSTM WND GST 6913 Wsw Saint Mary, MT
Sep 23, 10:00 AM MDTNON-TSTM WND GST 7413 Wsw Saint Mary, MT
Sep 23, 10:15 AM MDTNON-TSTM WND GST 648 Se East Glacier Park, MT
Sep 23, 10:51 AM MDTNON-TSTM WND GST 581 Nw Heart Butte, MTMEASURED 58 MPH WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 10.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2011-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2011-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3365 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WWUS85 KTFX 221000
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
400 AM MDT THU SEP 22 2011

.HIGH PRESSURE WILL BRING NEAR RECORD WARMTH AND VERY DRY
CONDITIONS TO THE AREA THURSDAY AND FRIDAY. A WEAK SYSTEM MOVING
ACROSS ALBERTA WILL BRING GUSTY WESTERLY WINDS TO THE ROCKY
MOUNTAIN FRONT AND ADJACENT PLAINS DURING THE AFTERNOON AND EARLY
EVENING HOURS TODAY AND FRIDAY.

MTZ112-114-222100-
/O.UPG.KTFX.FW.A.0008.110922T1800Z-110924T0600Z/
/O.NEW.KTFX.FW.W.0011.110922T1800Z-110924T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
400 AM MDT THU SEP 22 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
FRIDAY NIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 112 AND 114...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO MIDNIGHT MDT FRIDAY NIGHT. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONES 112 AND 114.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...WINDS WILL PICK UP THIS AFTERNOON AND EVENING WHILE
  COMBINING WITH LOW RELATIVE HUMIDITY TO CREATE CRITICAL FIRE
  WEATHER CONDITIONS. RELATIVE HUMIDITY WILL RECOVER OVERNIGHT BUT
  WINDS WILL REMAIN ELEVATED THROUGH THE NIGHT AND AS A RESULT WILL
  KEEP THE RED FLAG WARNING IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
4 follow-up statements
154 
WWUS85 KTFX 222019
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
219 PM MDT THU SEP 22 2011

.HIGH PRESSURE WILL BRING NEAR RECORD WARMTH AND VERY DRY
CONDITIONS TO THE AREA THROUGH FRIDAY. A WEAK SYSTEM MOVING
ACROSS ALBERTA WILL CONTINUE TO BRING GUSTY WESTERLY WINDS TO THE
ROCKY MOUNTAIN FRONT AND NORTHERN PLAINS THROUGH FRIDAY.

MTZ113-231200-
/O.EXA.KTFX.FW.W.0011.000000T0000Z-110924T0600Z/
HILL AND BLAINE COUNTIES-
219 PM MDT THU SEP 22 2011

...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT FRIDAY NIGHT FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 113...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT UNTIL MIDNIGHT MDT FRIDAY NIGHT.

* AFFECTED AREA...FIRE WEATHER ZONE 113.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...STRONG WINDS WILL CONTINUE THIS EVENING WHILE
  COMBINING WITH LOW RELATIVE HUMIDITY TO CREATE CRITICAL FIRE
  WEATHER CONDITIONS. RELATIVE HUMIDITY WILL RECOVER OVERNIGHT BUT
  WINDS WILL REMAIN ELEVATED THROUGH THE NIGHT AND AS A RESULT
  WILL KEEP THE RED FLAG WARNING IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ112-114-231200-
/O.CON.KTFX.FW.W.0011.000000T0000Z-110924T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
219 PM MDT THU SEP 22 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT FRIDAY
NIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 112 AND 114...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT FRIDAY
NIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONES 112 AND 114.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...GUSTY WINDS WILL CONTINUE THIS EVENING WHILE
  COMBINING WITH LOW RELATIVE HUMIDITY TO CREATE CRITICAL FIRE
  WEATHER CONDITIONS. RELATIVE HUMIDITY WILL RECOVER OVERNIGHT BUT
  WINDS WILL REMAIN ELEVATED THROUGH THE NIGHT AND AS A RESULT
  WILL KEEP THE RED FLAG WARNING IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
512 
WWUS85 KTFX 231025
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
425 AM MDT FRI SEP 23 2011

MTZ112>114-232200-
/O.CON.KTFX.FW.W.0011.000000T0000Z-110924T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
425 AM MDT FRI SEP 23 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
112...113 AND 114...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONES 112...113...AND 114.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...GUSTY WINDS WILL INCREASE THIS MORNING AND CONTINUE TO
  BE QUITE BREEZY THROUGH THE AFTERNOON HOURS. THESE WINDS WILL
  COMBINE WITH LOW RELATIVE HUMIDITY TO CREATE CRITICAL FIRE
  WEATHER CONDITIONS ACROSS MOST OF NORTH CENTRAL MONTANA...MAINLY
  DURING THE AFTERNOON AND EARLY EVENING HOURS. WINDS ARE EXPECTED
  TO DECREASE THROUGHOUT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
860 
WWUS85 KTFX 232141
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
341 PM MDT FRI SEP 23 2011

MTZ112>114-240545-
/O.CON.KTFX.FW.W.0011.000000T0000Z-110924T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
341 PM MDT FRI SEP 23 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
112...113 AND 114...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONES 112...113...AND 114.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* IMPACTS...GUSTY WINDS WILL INCREASE THIS MORNING AND CONTINUE 
  TO BE QUITE BREEZY THROUGH THE AFTERNOON HOURS. THESE WINDS 
  WILL COMBINE WITH LOW RELATIVE HUMIDITY TO CREATE CRITICAL 
  FIRE WEATHER CONDITIONS ACROSS MOST OF NORTH CENTRAL MONTANA...
   MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. WINDS 
  ARE EXPECTED TO DECREASE THROUGHOUT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
220 
WWUS85 KTFX 240255
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
855 PM MDT FRI SEP 23 2011

MTZ112>114-240400-
/O.CAN.KTFX.FW.W.0011.000000T0000Z-110924T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
855 PM MDT FRI SEP 23 2011

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES
112...113 AND 114...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

RH LEVELS HAVE INCREASED AND WIND SPEEDS HAVE DECREASED BELOW RED
FLAG WARNING CRITERIA. THEREFORE THE WARNING HAS BEEN CANCELED.

$$

HTTP://WEATHER.GOV/GREATFALLS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Sep 21, 10:55 PM MDT, 5 hours 5 minutes earlier.

Area forecast discussion, Sep 21, 10:55 PM MDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1055 PM MDT WED SEP 21 2011

UPDATED AVIATION SECTION

.UPDATE...

TONIGHT...THE UPPER LEVEL HIGH PRESSURE RIDGE WILL REMAIN THE
DOMINANT FEATURE TONIGHT. THE AIRMASS BE WARMER TONIGHT AND
OVERNIGHT LOWS WILL MODERATE SLIGHTLY FROM LAST NIGHT. UPDATED FOR
MINOR CHANGES TO FIRST PERIOD TEMPS...WINDS ACROSS THE ROCKIES AND
PLAINS SHOULD BE A LITTLE STRONGER TONIGHT SO WILL TREND TOWARDS
SLIGHTLY WARMER OVERNIGHT LOWS ACROSS THE CENTRAL AND NORTHERN
ZONES...WILL KEEP COOLER TO THE SOUTH. CURRENT FORECAST LOOKS GOOD.
ZELZER

&&

.AVIATION...
UPDATED 0455Z.
VFR CONDITIONS WILL PREVAIL THROUGH 06Z FRIDAY AND EXPECT ONLY
VARIABLE CLOUDS ABOVE 15000 FT MSL. WINDS WILL BE LIGHT BUT DO
EXPECT WESTERLY WINDS OF 15 TO 25 KNOTS ALONG THE EAST SLOPES OF THE
ROCKY MOUNTAINS AND EXTENDING INTO NORTH CENTRAL MONTANA THURSDAY
AFTERNOON. BLANK

&&

.FIRE WEATHER...
A FIRE WEATHER WATCH FOR ZONES 112 AND 114 IS IN EFFECT FOR THURSDAY
AND FRIDAY AS WARM AND DRY CONDITIONS COMBINE WITH INCREASING
SOUTHWEST WINDS TO CAUSE AN INCREASE IN FIRE WEATHER CONCERNS.
AFTERNOON MINIMUM RELATIVE HUMIDITY WILL DROP INTO THE MID TEENS
ACROSS MUCH OF CENTRAL AND NORTH CENTRAL MONTANA.

&&

.PREV DISCUSSION...
/ISSUED 605 PM MDT WED SEP 21 2011/

TONIGHT THROUGH FRIDAY...DRIER AND WARMER CONDITIONS WILL CONTINUE
THROUGH THE END OF THE WEEK AS A RIDGE OF HIGH PRESSURE REMAINS OVER
THE AREA. MAINLY CLEAR SKIES AND LIGHT WINDS ARE EXPECTED FOR
TONIGHT...HOWEVER AS THE RIDGE SLIGHTLY FLATTENS ON THURSDAY IN
RESPONSE TO AN APPROACHING UPPER-LEVEL SHORTWAVE...WINDS WILL
GRADUALLY INCREASE. WITH INCREASING SOUTHWEST WINDS...UNSEASONABLY
WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES EXPECTED THROUGH
FRIDAY HAVE ISSUED A FIRE WEATHER WATCH BEGINNING THURSDAY AFTERNOON
AND CONTINUING THROUGH FRIDAY NIGHT FOR FIRE ZONES 112 AND 114. THE
MAIN CONCERN IS INCREASING WINDS SINCE NIGHTS ARE COOLER AND LONGER
SO THE WINDOW FOR HIGH FIRE DANGER IS SMALL. WINDS MAY GUST TO 30
MPH OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. HIGH
TEMPERATURES WILL BE AROUND 10 DEGREES ABOVE AVERAGE ON THURSDAY AND
APPROACH RECORD LEVELS ON FRIDAY.

FRIDAY NIGHT THROUGH WEDNESDAY...STRONG HIGH PRESSURE RIDGE STILL
EXPECTED TO DOMINATE OUR WEATHER PATTERN WITH DRY CONDITIONS THROUGH
THE WEEKEND AND INTO NEXT WEEK.  LATEST FORECAST MODELS SHOW THE
RIDGE AXIS OVER MONTANA ON SAT THEN GRADUALLY DRIFTING EASTWARD INTO
THE UPPER MIDWEST STATES ON SUN-MON.  THIS WILL ALLOW SMALL PLUME OF
MOISTURE TO WORK ITS WAY UP THE WEST SIDE OF THE RIDGE GIVING A
SLIGHT CHANCE FOR WIDELY ISOLATED THUNDERSTORMS OVER THE SOUTHWEST
MOUNTAINS AND PORTIONS OF THE ROCKY MTN FRONT ON SUN EVE. BOTH THE
EUROPEAN AND GFS MODELS INDICATE A MARKED FLATTENING ON THE RIDGE
OVER THE NRN ROCKIES ON TUES AS A SHORTWAVE TROF EJECTS FROM A DEEP
UPPER LEVEL LOW PRESSURE SYSTEM OFF THE ALASKA/BC COAST AND MOVES
ACROSS SW CANADA.  WHILE MOST OF THE PACIFIC MOISTURE ASSOCIATED
WITH THIS TROF LOOKS TO STAY NORTH OF THE US/CAN BORDER...A WEAK
COLD FRONT WILL PUSH SOUTHWARD ACROSS OUR REGION AND PROVIDE A BREAK
FROM THE UNSEASONABLY WARM TEMPERATURES ON TUES AND WED.  AFTER
HIGHS IN THE MID-UPPER 80S ON SAT/SUN...TEMPS WILL COOL BACK INTO
THE MID 70S BY TUES...WITH A FEW LONG RANGE MODELS HINTING AT THE
POSSIBILITY OF TEMPS ONLY REACHING THE UPPER 60S...WHICH IS OUR
TYPICAL VALUE FOR LATE SEPT. WARANAUSKAS

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  45  84  51  90 /   0   0   0   0
CTB  44  81  49  87 /   0   0   0   0
HLN  45  83  49  89 /   0   0   0   0
BZN  39  82  42  87 /   0   0   0   0
WEY  24  70  29  75 /   0   0   0   0
DLN  39  79  44  83 /   0   0   0   0
HVR  42  84  45  91 /   0   0   0   0
LWT  42  83  47  87 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING CENTRAL AND SOUTHERN LEWIS AND CLARK...EASTERN GLACIER...
EASTERN PONDERA...EASTERN TETON...LIBERTY...NORTHERN ROCKY
MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Sep 21, 5:06 PM MDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
506 PM MDT WED SEP 21 2011

MTZ008-011>015-047-050>055-222315-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-BLAINE-JUDITH BASIN-
FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
506 PM MDT WED SEP 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009-010-044>046-048-049-222315-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
506 PM MDT WED SEP 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR THURSDAY AFTERNOON THROUGH
FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Montana, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.